# SDR UALA2011030901144

- Difficulty date: March 8, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 57,958 hours, 21,306 cycles
- Engine: Iae V2527A5
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: V0052
- Part serial: 28
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

BURNING ODOR OCCURED AT THE SAME TIME AS TRANSFORMER RECTIFIER 1 FAULT. FOUND FAULTY TRANSFORMER. REPLACED NR 1 TRANSFORMER RECTIFIER, OPS NORMAL.
